# SDR UPS96805821

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolts
- Condition: Corroded
- Location: Fs 145-255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED MAIN CARGO DOOR SPOOL BOLTS 1, 2, 4, 5, 6 AND 7 ARE CORRODED.  REPLACED BOLTS PER MM 52-36-01.
